# SDR SWAA2023122735208

- Difficulty date: December 24, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 74,617 hours, 44,159 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AC BAY DOOR; RT FWD O/B CORNER DELAM; MEASURES 4.25' X 4.25'<[01] REFERENCE EA 23-153-03744
